Does Claritin have Sudafed in it?

Claritin-D is an OTC antihistamine/decongestant combination drug. It contains loratadine and pseudoephedrine.

Are Sudafed and Claritin the same?

Claritin is also used to treat allergy symptoms such as itching, sneezing, and allergic skin rashes. Sudafed is also used for temporary relief of nasal congestion due to the common cold. Claritin and Sudafed belong to different drug classes. Claritin is an antihistamine and Sudafed is a decongestant.

Does Claritin contain pseudoephedrine?

Claritin D (loratadine and pseudoephedrine) is a combination antihistamine and decongestant used to treat allergies, nasal congestion, and sinus pressure. Claritin D is available over-the-counter and in generic versions.

Does loratadine have Sudafed in it?

Claritin-D 24 Hour Extended Release Tablets: Claritin-D 24 hour extended release tablets contain 10 mg loratadine in the tablet film coating for immediate release and 240 mg pseudoephedrine sulfate in the tablet core which is released slowly allowing for once-daily administration.

What does Claritin contain?

Claritin is an antihistamine that contains loratadine. It’s used to treat symptoms caused by seasonal allergies. As a second-generation antihistamine, it has a lower risk of drowsiness.

IT IS INTERESTING:  Can you take an allergy pill and use Flonase?

Which is better Claritin D or Sudafed?

Claritin-D (loratadine / pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness but it can keep you up at night. Clears your sinuses. Sudafed (Pseudoephedrine) relieves stuffy nose, but it could keep you up at night.

Is Sudafed or Claritin better for post nasal drip?

Over-the-counter decongestants like pseudoephedrine (Sudafed) can help reduce congestion and eliminate postnasal drip. Newer, nondrowsy antihistamines like loratadine-pseudoephedrine (Claritin) can work to get rid of postnasal drip. However, these are more effective after you take them for several days.

Is Claritin good for sinusitis?

Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief. While these medications specifically target allergy symptoms, sinus infection symptoms can be similar, making antihistamines worth a try.

Does Claritin dry up mucus?

If it’s caused by allergies, an allergy medication like Claritin can help dry out the mucus that causes congestion, coughing, and a sore throat. Other medications like nasal sprays, Mucinex, and Sudafed might be used if postnasal drip is being caused by a cold or the flu.

Does Claritin cause anxiety?

Does Claritin-D cause anxiety? Nervousness and excitability are possible side effects associated with Claritin due to the stimulant effects of pseudoephedrine. Talk to your doctor if you experience any side effects such as severe dizziness or restlessness.

What is comparable to Sudafed?

(Pseudoephedrine)

  • Sudafed (pseudoephedrine) Prescription or OTC. 82% of people say it’s worth it. …
  • 4 alternatives.
  • Phenylephrine (phenylephrine) Prescription or OTC. 44% of people say it’s worth it. …
  • Flonase (fluticasone) Prescription or OTC. …
  • Nasacort AQ (triamcinolone) Prescription or OTC. …
  • Afrin (oxymetazoline) Prescription or OTC.
IT IS INTERESTING:  Question: Can you take Claritin D and Nyquil together?

Does loratadine have a decongestant in it?

Loratadine is an antihistamine which provides relief of seasonal allergy symptoms such as watery and itching eyes, runny nose, and sneezing. Pseudoephedrine is a decongestant which helps relieve a stuffy nose, promotes sinus draining, and improves breathing.

Can I take a decongestant with loratadine?

No interactions were found between loratadine and Nasal Decongestant PE. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is it OK to take Claritin everyday?

Yes, you can take Claritin daily and long term. It is an antihistamine used to treat for allergy symptoms. If your symptoms are year round then it is able to be taken long term. If your symptoms are seasonal or you have allergy symptoms occasionally, then it is taken daily when required.

Does Claritin have side effects?

SIDE EFFECTS: This drug usually has no side effects. If you have any unusual effects, contact your doctor or pharmacist promptly. A very serious allergic reaction to this drug is rare.

Does Claritin have any drug interactions?

Claritin (loratadine) Drug Interactions

A total of 77 drugs are known to interact with Claritin (loratadine). Show all medications in the database that may interact with Claritin (loratadine).

No runny nose